# SDR LR7A2012073100388

- Difficulty date: July 28, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 65,589 hours, 38,747 cycles
- Engine: Allsn 501D22A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Seized
- Location: Te Flaps
- Part time: 8,511 hours, 5,349 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT 15 PERCENT LANDING WAS UNEVENTFUL.  R & R NR 7 JACKSCREW IAW SMP 581 27-50-11.
